Vector bundles on G(1,4) without intermediate cohomology



Downloads per month over past year

Arrondo Esteban, Enrique and Graña Otero, Beatriz (1999) Vector bundles on G(1,4) without intermediate cohomology. Journal of Algebra, 214 (1). pp. 128-142. ISSN 0021-8693

[thumbnail of 17.pdf] PDF
Restringido a Repository staff only


Official URL:


It is a famous result due to G. Horrocks [Proc. Lond. Math. Soc. (3) 14, 689-713 (1964;
Zbl 0126.16801)] that line bundles on a projective space are the only indecomposable
vector bundles without intermediate cohomology. This fact generalizes to quadric and
grassmannians if we add cohomological conditions.
In this paper the case of G(1, 4) is studied completely, and a characterization-classification
of vector bundles on it without intermediate cohomology is obtained.

Item Type:Article
Uncontrolled Keywords:Cohen_Macaulay modules; hypersurface singularities
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14838
Deposited On:18 Apr 2012 10:02
Last Modified:03 Oct 2018 12:08

Origin of downloads

Repository Staff Only: item control page